# SDR CHQA200900077

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 17,663 hours, 13,751 cycles
- Engine: Allsn AE3007A
- Engine time: 17,047 hours, 13,240 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6115, CVG TO CMH, CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.  THE CREW DID NOT ATTEMPT TO RETRACT THE LANDING GEAR AND RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  MAINTENANCE DOWNLOADED THE CMC AND FOUND CMC MESSAGES FOR THE LEFT WOW PROXIMITY SWITCH FAIL.  DURING INSPECTION OF THE GEAR THE LEFT WOW PROXIMITY SWITCH WAS FOUND TO BE BAD.  THE PROXIMITY SWITCH WAS REPLACED AND THE AIR/GROUND SYSTEM OPERATED NORMALLY.
